| Model Number |
305C25 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Aortic Valve Stenosis (1717)
| Date of Event |
05/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 11 years and 1 month post implant of this bioprosthetic aortic valve, a transcatheter valve was implanted valve-in-valve due to severe stenosis and severe insufficiency.No additional adverse patient effects were reported. .